Tsukuba Journal of Mathematics

Isoparametric hypersurfaces in a space form and metric connections

In-Bae Kim and Tsunero Takahashi

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 21, Number 1 (1997), 15-28.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163158

Digital Object Identifier
doi:10.21099/tkbjm/1496163158

Mathematical Reviews number (MathSciNet)
MR1467218

Zentralblatt MATH identifier
0891.53014

Citation

Kim, In-Bae; Takahashi, Tsunero. Isoparametric hypersurfaces in a space form and metric connections. Tsukuba J. Math. 21 (1997), no. 1, 15--28. doi:10.21099/tkbjm/1496163158. https://projecteuclid.org/euclid.tkbjm/1496163158


Export citation